# SDR A6WA201340219803

- Difficulty date: January 25, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT MLG TRUNNION FOUND WEB TO HAVE TOOL MARKS.  REPAIRED TRUNNION PER REO 601R-57-21-1855.
